Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having hair loss, numbness and tingling in toes and fingers after taking Addzoa for increasing sperm count. On medication for arthritis. Any advice?

I have been taking addzoa to boost sperm count for six months after which I started experiencing hair loss , finger and toe numbness and tingling, sore throat. Have checked with doctor for liver, diabetes, HIV all negative. My Dr. is not sure but gave medication for finger arthritis . Am not sure if the medication has been the cause but the pain sometimes is severe. Any advice YYYY@YYYY
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi David,

Medications to increase sperm count are quite strong so doctors while prescribing these medicines generally advice a high protein and nutritious diet. You may have to take the medicines for quite sometime for good results. The symptoms you talked about can be considered as side-effects of the medicines, though some also complain of dizziness and weakness, not all people suffer from such symptoms. However, you need not worry. Stay cool but improve on your diet. Include a lot of nuts, dairy products, legumes, cereals, fruits, eggs, green veggies and non-vegetarian food.

When you feel better and decide to start taking the medicines or their substitutes again make sure you are taking sufficient anti-oxidants, minerals, fiber and nutritional contents, juice and sufficient amount of water to help your medicine get metabolized better and absorbed well to give great results. Exercise regularly to keep fit.

You are fine, your symptoms are temporary and likely to go away with the medicines prescribed.

Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor